# SDR UALA2010092403545

- Difficulty date: September 23, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 71,266 hours, 20,565 cycles
- Engine: Pwa PW2040
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR94111
- Condition: Burned
- Location: Lavatory Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRANGE SMELL AFT LAV.  FOUND L1 BALLAST BURNED.  REMOVED LIGHT BULB.  BULB WAS TOUCHING AGAINST BOTTOM OF BALLAST CONNECTION CAUSING IT TO MELT. WILL NEED NEW BALLAST L1.  LOCATION AFT LAV SIDE MIRROR LIGHT. R & R L1 BALLAST IAW AMM, OP'S CHECK GOOD.
